The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (604 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 4, 1988, pp. 377–383
DOI: 10.4171/ZAA/313

Published online: 1988-08-31

On Nonlocal Problems for Pseudoparabolic Equations

Marian Majchrowski

Three nonlocal problems for pseudoparabolic equations are considered. The method of solving of these problems is based on constructing the Riemann function for some differential operator of third order. The problems lead to respective integral equations. Sufficient conditions for existence of the solution of the nonlocal problems are given.

No keywords available for this article.

Majchrowski Marian: On Nonlocal Problems for Pseudoparabolic Equations. Z. Anal. Anwend. 7 (1988), 377-383. doi: 10.4171/ZAA/313